Multipliers for the pair (L1(G, A), Lp(G, A))

Radha Ramakrishnan: Multipliers for the pair (L1(G, A), Lp(G, A)). In: Acta scientiarum mathematicarum, (61) 1-4. pp. 357-365. (1995)

[thumbnail of math_061_numb_357-365.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1995
Volume: 61
Number: 1-4
ISSN: 0001-6969
Page Range: pp. 357-365
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 364-365.; Abstract
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2021. Mar. 26. 14:43

Actions (login required)

View Item View Item